# SDR COMA9810240

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1211
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 12008717
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

WHILE RUNNING NR 2 ENGINE, IT STARTED LEAKING FUEL.  REPLACED RIGHT VENT VALVE MOTIVE FLOW LINE.
